Ask a Gynaecologist and Get Answers to Your OB/GYN Questions ASAP
You prescribed: CLAVUM OR AUGMENTIN (AMOXY 500 MG + CLAVULENIC ACID 125MG ) two time sdaily for 5 to 7 days.
For: Shortness of breath, palpitations, pain (that needs 20mg oxycodone to manage), the mucus lumps that come up through the day, far too much nasal congestion due to excessive secretions, intermittent numbness, the extremely loud tinnitus, dizziness, and wheezing too. Also v thirsty.
There's a bruised feeling around the chest and upper back. Much like when I has pneumonia but have no cough. Heart races and breath is short on the slightest exertion. Also have the additional sharp, shooting pains. Why the body would produce so much mucus and secretions?
In one of your replies you said it is a permanent condition; the next, that all symptoms would go away so obviously confused. TY v much.
This is in continuation of the last question you answered on a new feed. The info is there. Dr yes, frequently. Chest x-ray, antibiotics.
No obviously, and nothing in X-ray.
There was improvement after the stronger antibiotics but then the symptoms returned 2 weeks later. I did another course of the ones you suggested (instead of the levaquin) and there was no change. It seems there are 2 things, the sinusitis or rhinitis and whatever is causing the pain, breathing difficulties and heart palpitations on the slightest exertion. The allergist who I also saw did not think it was connected to allergy and antihistamines did nothing at all. Though I already use a neti pot and there's no point in using the steroid nasal products as they make everything worse in the long run. The cause needs to be found instead. The symptoms are getting worse every week. The pain also is severe. The Dr said it could be asthmatic bronchitis, which you agreed with originally. However the antibiotics you prescribed did not help like the others. The inhaler also makes the heart race and fluttering/palpitations worse so cannot use it.
Thank you so much for your help. Really appreciate it.